Browsing by Author Feng, D

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 2 of 2
Issue DateTitleAuthor(s)Citation
2005The maximal conjugate and Hilbert operators on real Hardy spacesBrown, Gavin; Feng, D; Moricz, Ferenc; Vice-Chancellor - ExecutiveThe maximal conjugate and Hilbert operators on real Hardy spaces, Acta Mathematica Hungarica, vol.109,(1-2),2005,pp 53-63
2007Strong Cesaro Summability of Double Fourier IntegralsBrown, Gavin; Feng, D; Moricz, Ferenc; Vice-Chancellor - ExecutiveStrong Cesaro Summability of Double Fourier Integrals, Acta Mathematica Hungarica, vol.115,(1-2),2007,pp 1-12